Research Repository

H-infinity model reduction of Takagi-Sugeno fuzzy stochastic systems

Su, Xiaojie, Wu, Ligang, Shi, Peng and Song, Yongduan (2012) H-infinity model reduction of Takagi-Sugeno fuzzy stochastic systems. IEEE Transactions on Systems, Man and Cybernetics - Part B: Cybernetics, 42 (6). pp. 1574-1585. ISSN 1083-4419

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25833, cone complementary linearization, H∞ model reduction, stochastic systems, Takagi–Sugeno, T–S, fuzzy systems
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > College of Business
Depositing User: Yimin Zeng
Date Deposited: 16 Jul 2014 05:14
Last Modified: 01 Oct 2018 03:58
ePrint Statistics: View download statistics for this item
Citations in Scopus: 153 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar